Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 32, NWS Wilmington, OH

March 1, 20174 counties in Indiana; Boone County, Carroll County, Gallatin County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 1, 2017, 6:15 AM EST for 4 counties in Indiana; Boone County, Carroll County, Gallatin County, Kentucky. It was in force for 30 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2017, 6:15 AM EST (11:15 UTC)
Expired
Mar 1, 2017, 6:45 AM EST
In force
30 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Carroll County, KY, Gallatin County, KY

The radar

The Louisville radar (KLVX), 120 km from the middle of the area, began a volume at 11:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 6:19 AM ESTTSTM WND DMG4 Wnw Aurora, INTREES DOWN COUNTYWIDE. TIME ESTIMATED FROM RADAR.
Mar 1, 6:22 AM ESTTSTM WND DMGNnw Cross Plains, INTRAILER DAMAGED. TIME ESTIMATED FROM RADAR.
Mar 1, 6:28 AM ESTTSTM WND DMG5 W Rising Sun, INTREES DOWN COUNTYWIDE. TIME ESTIMATED FROM RADAR.
Mar 1, 6:31 AM ESTTSTM WND DMG2 S Dillsboro, INNWS STORM SURVEY CONFIRMS STRAIGHT LINE WIND DAMAGE SOUTH OF DILLSBORO. DAMAGE WAS OBSERVED ALONG SEVERAL ROADS...WITH SIGNIFICANT TREE DAMAGE IN SOME PLACES...AND MINOR ROOF DAMAGE TO HOMES. WINDS WERE ESTIMATED AT 70 TO 80 MPH.
Mar 1, 6:35 AM ESTTSTM WND GST 59Kymeso Carrollton 2e, KY
Mar 1, 6:39 AM ESTTSTM WND DMG3 Nnw Rising Sun, INNWS STORM SURVEY CONFIRMS STRAIGHT LINE WIND DAMAGE NORTHWEST OF RISING SUN. DAMAGE WAS OBSERVED ALONG BELLEVIEW LANE...SALEM RIDGE ROAD...AND HARTFORD PIKE ROAD. DAMAGE OBSERVED INCLUDED TREE DAMAGE...MINOR DAMAGE TO HOMES...AND SOME OUTBUILDINGS THAT WERE SI
Mar 1, 6:40 AM ESTTSTM WND DMG3 Wnw Warsaw, INCAR OVERTURNED. SIGNIFICANT STRUCTURAL DAMAGE AT 14000 BLOCK OF BETHEL RIDGE ROAD. PHOTO ON TWITTER.
Mar 1, 6:40 AM ESTTSTM WND DMG4 Sw Rising Sun, INNWS STORM SURVEY CONFIRMS STRAIGHT LINE WIND DAMAGE ALONG INDIANA STATE ROAD 56. A FEW BARNS WERE DESTROYED WITH MINOR ROOF DAMAGE TO HOMES. WINDS WERE ESTIMATED AT 70 TO 80 MPH.
Mar 1, 6:40 AM ESTTSTM WND DMGCarrollton, KYNUMEROUS TREES DOWN, MULTIPLE ROOFS BLOWN DOWN. TOWN IS WITHOUT POWER.
Mar 1, 6:40 AM ESTTSTM WND DMGCarrollton, KYDOZEN TREES UPROOTED. WAREHOUSE AND CHURCH ROOFS BLOWN DOWN. SUBSTANTIAL DAMAGE TO CONCRETE BUILDING.
Mar 1, 6:40 AM ESTTSTM WND GST 79Kymeso Carrollton 2e, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 11:29 PM ESTTornado WatchSPC8 hr
Mar 1, 5:57 AM ESTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 416 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
126 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
416 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

213 
WUUS51 KILN 011115
SVRILN
INC029-115-137-155-KYC015-041-077-011145-
/O.NEW.KILN.SV.W.0032.170301T1115Z-170301T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
615 AM EST WED MAR 1 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Ohio County in southeastern Indiana...
  Southern Ripley County in southeastern Indiana...
  Southern Dearborn County in southeastern Indiana...
  Switzerland County in southeastern Indiana...
  Carroll County in northern Kentucky...
  Northern Boone County in northern Kentucky...
  Western Gallatin County in northern Kentucky...

* Until 645 AM EST.

* At 615 AM EST, a severe thunderstorm was located 11 miles north of
  Madison, moving east at 65 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Lawrenceburg, Greendale, Carrollton, Aurora, Rising Sun, Hidden
  Valley, Vevay, Warsaw, Dillsboro, Florence, Wilmington, Pleasant,
  French, Hartford, Fairview, Ghent, Sanders, Sparta, Prestonville
  and Aberdeen.

This includes I-71 in Kentucky between mile markers 44 and 55.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

A tornado watch remains in effect until 1100 AM EST for southeastern
Indiana...northern Kentucky...and southwestern Ohio.

LAT...LON 3901 8544 3901 8510 3921 8482 3902 8482
      3866 8494 3863 8523 3874 8533 3874 8526
      3869 8520 3891 8520 3891 8544
TIME...MOT...LOC 1115Z 283DEG 58KT 3891 8538 

HAIL...0.75IN
WIND...60MPH
 
$$

Binau
1 follow-up statement
330 
WWUS51 KILN 011135
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
635 AM EST WED MAR 1 2017

INC137-011144-
/O.CAN.KILN.SV.W.0032.000000T0000Z-170301T1145Z/
Ripley IN-
635 AM EST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RIPLEY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1100 AM EST for southeastern
Indiana...northern Kentucky...and southwestern Ohio.

LAT...LON 3874 8526 3869 8520 3881 8520 3889 8518
      3893 8516 3893 8513 3900 8512 3921 8482
      3902 8482 3866 8494 3864 8524 3868 8527
TIME...MOT...LOC 1134Z 276DEG 54KT 3889 8501 

$$

INC029-115-155-KYC015-041-077-011145-
/O.CON.KILN.SV.W.0032.000000T0000Z-170301T1145Z/
Ohio IN-Dearborn IN-Switzerland IN-Carroll KY-Boone KY-Gallatin KY-
635 AM EST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM EST
FOR OHIO...SOUTHERN DEARBORN...SWITZERLAND...CENTRAL CARROLL...
NORTHERN BOONE AND WESTERN GALLATIN COUNTIES...

At 634 AM EST, a severe thunderstorm was located 8 miles northwest of
Florence, moving east at 60 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Lawrenceburg, Greendale, Carrollton, Aurora, Rising Sun, Hidden
Valley, Vevay, Warsaw, Dillsboro, Florence, Wilmington, Pleasant,
French, Hartford, Fairview, Ghent, Sanders, Sparta, Prestonville and
Braytown.

This includes I-71 in Kentucky between mile markers 45 and 55.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

A tornado watch remains in effect until 1100 AM EST for southeastern
Indiana...northern Kentucky...and southwestern Ohio.

LAT...LON 3874 8526 3869 8520 3881 8520 3889 8518
      3893 8516 3893 8513 3900 8512 3921 8482
      3902 8482 3866 8494 3864 8524 3868 8527
TIME...MOT...LOC 1134Z 276DEG 54KT 3889 8501 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Binau

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 4:30 AM EST, 1 hour 45 minutes earlier.

Area forecast discussion, Mar 1, 4:30 AM EST, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
430 AM EST Wed Mar 1 2017

.SYNOPSIS...
Thunderstorms will continue through the first part of the day
as a cold front pushes southeast across the area. Behind the
front, a cooler airmass will settle into the region through the
end of the work week. An upper level disturbance will bring a
chance of rain and snow showers to the region Thursday night.
&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Thunderstorms are continuing to train northeast across southern
portions of our area early this morning. This is in an area of
good low level convergence along the nose of a 50 knot 925 mb
jet that will shift off to the east through mid morning. Weak
instabilities are also in place across our area with mucapes or
around 500 j/kg or so. We have been slowly eroding away the cin
across the area this morning and these storms have become more
surface based in the last couple of hours. Meanwhile, the
convective line associated with the cold front is pushing
east across central Indiana and into northwest Ohio. Hi res
cams are in decent agreement pushing this line through our area
fairly quickly this morning and have trended the forecast
accordingly. The severe threat will continue across our area
until this line moves through. Behind the front, the pressure
gradient will increase through the afternoon hours with winds
increasing and becoming gusty. We may approach wind advisory
criteria across our northern areas but will hold off on anything
at this point as it looks marginal. A few instability showers
may also develop through this afternoon, mainly across the
north and will cover this with just some lower chance pops later
today.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
A few showers may linger across our north into this evening and
with the gradient remaining fairly tight, winds will likely stay
up for awhile into tonight. A clipper type system will drop down
from the northwest Thursday into Thursday night. This will lead
to an increasing chance of showers heading into Thursday
evening, especially across norther portions of our fa. Low
level thermal fields suggest that any pcpn will start off as
rain Thursday afternoon before transitioning to snow from north
to south Thursday evening. There could be some light snow
accumulations with this, mainly across northern portions of our
area where maybe an inch or so will be possible across our far
north. The pcpn should taper off later Thursday night with dry
weather on Friday as high pressure builds in.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Models continue to hint at a very weak short wave dropping down
into our area from the northwest Friday night into Saturday,
but vary in there timing and placement. With it being weak and
with some uncertainty, will just bring in some slight chance
pops across the area with this. Ptype looks to be mostly snow
but if it hangs around long enough into the day on Saturday, we
will warm up enough for any lingering pcpn to mix with some
rain.

Brief mid level ridging will work east across the area on
Sunday before the flow becomes more amplified as a trough
approaches from the west. This will eventually help push a cold
front east across our area Monday night into Tuesday. Some WAA
pcpn will develop ahead of this Sunday night with more
widespread pcpn spreading in ahead of the front Monday into
Monday night.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
Cluster of thunderstorms has overspread southwest Ohio and
should continue to work its way northeastward over the next
couple of hours. This will lead to fairly persistent
thunderstorms through the predawn hours, especially at the
southern TAF sites. This will result in MVFR to IFR cigs and
vsbys through the first part of the TAF period. Meanwhile, the
convective line associated with the cold front is sagging down
across central Illinois into northwest Indiana, and this should spread
across the TAF sites through mid morning. Given the good
dynamics in place across the region, gusty winds in excess of 40
knots will be possible with some of the thunderstorms through
the morning hours. The cold front will push southeast late this
morning and into early afternoon with pcpn tapering off behind
it. The gradient winds will increase behind the front with gusts
in excess of 30 knots possible into tonight.

OUTLOOK...MVFR ceilings and visibilities will be possible
Thursday night into Friday morning.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through this afternoon for OHZ053>056-
     060>065-070>074-077>082-088.
KY...Flash Flood Watch through this afternoon for KYZ089>100.
IN...Flash Flood Watch through this afternoon for INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGL
Hazardous weather outlook, Mar 1, 4:56 AM EST, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
456 AM EST Wed Mar 1 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074-
077>082-088-021000-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Clark-Madison-Franklin OH-
Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-
Adams-Pike-Scioto-
456 AM EST Wed Mar 1 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to a heavy rain and flash flood threat, severe
thunderstorms will remain possible this morning. The primary threat
will be damaging winds and isolated tornadoes.

Wind gusts of 30 to 40 mph will be possible this afternoon into this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe and heavy rain reports.

OHZ026-034-035-042>046-051-052-021000-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-
Champaign-
456 AM EST Wed Mar 1 2017

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Today and Tonight.

Showers and thunderstorms will taper off through mid morning. A few
storms may become severe. The primary threat will be damaging wind
and locally heavy rain.

Wind gusts of 30 to 40 mph will be possible this afternoon into this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe and heavy rain reports.

In the hours before

Special weather statement, Mar 1, 5:15 AM EST, 1 hour before
Special Weather Statement
National Weather Service Wilmington OH
515 AM EST WED MAR 1 2017

KYZ100-OHZ088-011045-
Lewis KY-Scioto OH-
515 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LEWIS AND
SOUTHWESTERN SCIOTO COUNTIES UNTIL 545 AM EST...

At 515 AM EST, radar indicated a strong thunderstorm near Vanceburg,
moving east at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Portsmouth, New Boston, Camp Dix, Rosemount, Buena Vista in Scioto
County, Saint Paul, Firebrick, West Portsmouth, Kinniconick, Tannery,
Friendship, Garrison and Rexton.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3847 8338 3860 8330 3860 8329 3862 8327
      3865 8327 3870 8324 3880 8290 3876 8290
      3873 8298 3873 8303 3870 8304 3868 8303
      3866 8305 3864 8305 3863 8307 3859 8307
      3854 8312 3854 8314 3849 8319 3847 8319
TIME...MOT...LOC 1015Z 260DEG 47KT 3857 8320

Hatzos
Special weather statement, Mar 1, 5:17 AM EST, 58 minutes before
Special Weather Statement
National Weather Service Wilmington OH
517 AM EST WED MAR 1 2017

INZ058-059-066-073-074-OHZ060>062-070-071-011045-
Fayette IN-Union IN-Franklin IN-Ripley IN-Dearborn IN-Montgomery OH-
Warren OH-Butler OH-Preble OH-Greene OH-
517 AM EST WED MAR 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN AND NORTHERN
RIPLEY COUNTIES IN SOUTHEASTERN INDIANA...UNION COUNTY IN EAST
CENTRAL INDIANA...NORTHWESTERN DEARBORN COUNTY IN SOUTHEASTERN
INDIANA...SOUTHEASTERN FAYETTE COUNTY IN EAST CENTRAL INDIANA...
SOUTHERN PREBLE COUNTY IN WEST CENTRAL OHIO...BUTLER AND NORTHWESTERN
WARREN COUNTIES IN SOUTHWESTERN OHIO...WEST CENTRAL GREENE AND
SOUTHERN MONTGOMERY COUNTIES IN WEST CENTRAL OHIO UNTIL 545 AM EST...

At 516 AM EST, radar indicated strong thunderstorms along a line
extending from near Moraine to 12 miles east of Columbus Indiana,
moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Dayton, Hamilton, Kettering, Middletown, Beavercreek, Xenia, Oxford,
Miamisburg, Springboro, Monroe, Trenton, Franklin, Eaton, Bellbrook,
Batesville, Moraine, Carlisle, Oakwood, Brookville and South
Middletown.

This includes the following Interstates...
 I-74 in Indiana between mile markers 145 and 166.
 I-75 in Ohio between mile markers 34 and 51.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3920 8544 3927 8530 3946 8530 3980 8466
      3967 8388 3914 8525 3915 8544
TIME...MOT...LOC 1016Z 270DEG 43KT 3971 8427 3920 8567

Binau
Special weather statement, Mar 1, 5:26 AM EST, 49 minutes before
Special Weather Statement
National Weather Service Wilmington OH
526 AM EST WED MAR 1 2017

KYZ099-100-OHZ079-081-011100-
Mason KY-Lewis KY-Adams OH-Brown OH-
526 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT MASON...WESTERN LEWIS...
SOUTHEASTERN BROWN AND SOUTHWESTERN ADAMS COUNTIES UNTIL 600 AM
EST...

At 526 AM EST, radar indicated a strong thunderstorm near Washington,
moving east at 60 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Maysville, Washington, Manchester, Aberdeen, Lewisburg, Tollesboro,
Trinity, Murphysville, Moranburg, Bradysville, Mays Lick,
Rectorville, Epworth, Ribolt, Peed, Fleming-Mason Airport,
Petersville, Orangeburg, Lowell and Helena.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3843 8358 3848 8359 3851 8361 3851 8363
      3852 8363 3852 8365 3851 8370 3846 8386
      3849 8393 3862 8394 3874 8374 3871 8352
      3860 8347 3840 8349
TIME...MOT...LOC 1026Z 256DEG 50KT 3855 8388

Hatzos
Special weather statement, Mar 1, 5:45 AM EST, 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
545 AM EST WED MAR 1 2017

KYZ100-OHZ081-088-011115-
Lewis KY-Scioto OH-Adams OH-
545 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT LEWIS...SOUTHEASTERN ADAMS AND
SOUTHWESTERN SCIOTO COUNTIES UNTIL 615 AM EST...

At 545 AM EST, radar indicated a strong thunderstorm over Tollesboro,
moving east at 70 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...

Locations impacted include...
Vanceburg, Camp Dix, Tollesboro, Rome, Sandy Springs, Buena Vista in
Scioto County, Carrs, Kinniconick, Tannery, Turkey Creek Lake,
Ribolt, Charters, Garrison, Petersville, Stricklett, Glen Springs,
Rexton, Herron Hill and Friendship.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3840 8348 3840 8350 3841 8351 3841 8353
      3842 8353 3843 8358 3847 8359 3866 8358
      3878 8313 3860 8307 3854 8312 3854 8314
      3849 8319 3847 8319 3843 8324 3841 8324
      3839 8340 3840 8342 3838 8345
TIME...MOT...LOC 1045Z 251DEG 60KT 3854 8354

Hatzos
Local storm report, Mar 1, 5:49 AM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 AM     TSTM WND DMG     S LAURELVILLE           39.47N 82.74W
03/01/2017                   PICKAWAY           OH   LAW ENFORCEMENT

            A SHED WAS DESTROYED. TIME ESTIMATED BY RADAR.

&&
Local storm report, Mar 1, 6:10 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
610 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 AM     TSTM WND GST     KFFO WRIGHT-PATT AFB    39.83N 84.05W
03/01/2017  M47.00 MPH       GREENE             OH   ASOS

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 11:54 PM ESTSpecial Weather StatementILNWayne36 min
Mar 1, 12:41 AM ESTSpecial Weather StatementILNDearborn, Ripley49 min
Mar 1, 12:51 AM ESTFlash Flood WarningILNDearborn, Ohio, Ripley9 hr
Mar 1, 12:55 AM ESTAreal Flood AdvisoryILNFayette, Union, Wayne95 min
Mar 1, 1:32 AM ESTSpecial Weather StatementILNDearborn, Ohio, Ripley43 min
Mar 1, 2:52 AM ESTSpecial Weather StatementILNDearborn, Ohio, Switzerland53 min
Mar 1, 3:04 AM ESTSevere Thunderstorm WarningILNDearborn, Ohio, Switzerland41 min
Mar 1, 4:03 AM ESTSpecial Weather StatementILNWayne27 min
Mar 1, 4:17 AM ESTSpecial Weather StatementILNFayette, Franklin, Union, Wayne43 min
Mar 1, 5:17 AM ESTSpecial Weather StatementILNFranklin, Union28 min
Mar 1, 5:59 AM ESTSevere Thunderstorm WarningILNDearborn, Fayette, Franklin, Ripley, Union46 min
Mar 1, 6:30 AM ESTSevere Thunderstorm WarningILNDearborn, Franklin30 min
Mar 1, 6:39 AM ESTSevere Thunderstorm WarningILNDearborn, Ohio, Switzerland36 min
Mar 1, 9:35 AM ESTAreal Flood WarningILNDearborn, Ripley3 hr
Mar 1, 10:29 AM ESTWind AdvisoryILNDearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more18 hr
Mar 1, 1:16 AM ESTSpecial Weather StatementILNCampbell29 min
Mar 1, 1:32 AM ESTFlash Flood WarningILNBoone, Campbell, Kenton8 hr
Mar 1, 1:59 AM ESTFlash Flood WarningILNCampbell, Kenton2 hr
Mar 1, 3:17 AM ESTSpecial Weather StatementILNCarroll, Grant, Owen28 min
Mar 1, 3:55 AM ESTFlash Flood WarningILNCampbell, Kenton6 hr
Mar 1, 4:04 AM ESTSevere Thunderstorm WarningILNLewis, Mason26 min
Mar 1, 4:20 AM ESTSevere Thunderstorm WarningILNLewis40 min
Mar 1, 4:33 AM ESTAreal Flood AdvisoryILNLewis, Mason, Robertson3 hr
Mar 1, 4:39 AM ESTTornado WarningILNLewis, Mason15 min
Mar 1, 4:48 AM ESTFlash Flood WarningILNBracken, Lewis, Mason, Robertson6 hr
Mar 1, 5:15 AM ESTSpecial Weather StatementILNGreenup30 min
Mar 1, 5:26 AM ESTSpecial Weather StatementILNMason34 min
Mar 1, 5:31 AM ESTAreal Flood AdvisoryILNLewis119 min
Mar 1, 5:45 AM ESTSpecial Weather StatementILNLewis30 min
Mar 1, 5:46 AM ESTFlash Flood WarningILNLewis4 hr
Mar 1, 5:53 AM ESTSevere Thunderstorm WarningILNLewis21 min
Mar 1, 6:58 AM ESTTornado WarningILNBoone, Campbell, Kenton14 min
Mar 1, 7:00 AM ESTSevere Thunderstorm WarningILNBracken, Campbell, Grant, Owen, Pendleton45 min
Mar 1, 7:22 AM ESTSevere Thunderstorm WarningILNBracken, Lewis, Mason, Robertson53 min
Mar 1, 7:58 AM ESTSevere Thunderstorm WarningILNLewis47 min
Mar 1, 10:11 AM ESTAreal Flood WarningILNLewis, Mason, Robertson9 hr
Mar 1, 3:04 PM ESTRiver Flood WarningILNPendleton31 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.